Maximality in effective topology

Journal of Symbolic Logic 48 (1):100-112 (1983)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,127

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On foreman’s maximality principle.Mohammad Golshani & Yair Hayut - 2016 - Journal of Symbolic Logic 81 (4):1344-1356.
Combining resurrection and maximality.Kaethe Minden - 2021 - Journal of Symbolic Logic 86 (1):397-414.
Simplicity in effective topology.Iraj Kalantari & Anne Leggett - 1982 - Journal of Symbolic Logic 47 (1):169-183.
Topology via Logic.P. T. Johnstone & Steven Vickers - 1991 - Journal of Symbolic Logic 56 (3):1101.
Topics in Topology.Ilijas Farah - 2002 - Bulletin of Symbolic Logic 8 (4):526-528.

Analytics

Added to PP
2009-01-28

Downloads
16 (#935,433)

6 months
40 (#99,457)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Effective topological spaces I: A definability theory.Iraj Kalantari & Galen Weitkamp - 1985 - Annals of Pure and Applied Logic 29 (1):1-27.
Effective topological spaces II: A hierarchy.Iraj Kalantari & Galen Weitkamp - 1985 - Annals of Pure and Applied Logic 29 (2):207-224.
Effective inseparability in a topological setting.Dieter Spreen - 1996 - Annals of Pure and Applied Logic 80 (3):257-275.

Add more citations